# SDR DALA2022020700800

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND EXISTING REPAIR DOUBLER OBSTRUCT THE HFEC SURFACE INSPECTION OF RH LOWER WING SKIN AROUND THE FASTENERS AT STRINGER L-6.5 BETWEEN RIB 31-RIB 32, CORRECTIVE ACTION: REF TO REVISED ER/A 584203-14AD REV A AND RAISED JOB 232 LOG #2097598 AND PERFORMED THE ER/A SECTION III INSPECTION. (2109715)
